Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Hoggart, C.J., Walker, Stephen G., Smith, A.F.M. (2003) Bivariate kurtotic distributions of garment fibre data. Journal of the Royal Statistical Society: Series C (Applied Statistics), 52 (3). pp. 323-335. ISSN 0035-9254. (doi:10.1111/1467-9876.00407) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10575)
This list was generated on Sun Nov 28 02:25:04 2021 GMT.